# SDR NACA2022010900003

- Difficulty date: January 9, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,314 hours, 17,605 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK DUCT FOUND LEAKING. FOUND FAN AIR PLENUM CRACKED. REPLACED LH PACK AIR  FAN PLENUM IAW AMM 21-51-02, LEAK CHECK NORMAL.
